# SDR AALA950699

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS INOPERATIVE FROM PAX SEAT ROWS 8AB TO 23AB.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 23AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
